# SDR 04FDEA02158

- Difficulty date: July 22, 2004
- Submitted: July 23, 2004
- Operation: Air carrier
- Aircraft: N686FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 804
- Aircraft time: 7,389 hours, 4,012 cycles
- Engine: Ge CF680
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Condition: Low
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT AT FL 330 .80 MACH ECAM  ALERTED-INDICATING LOSS OF BLUE HYD SYSTEM (HYD  RSVR LO LEVEL) - ECAM SYSTEM PAGE SHOWED BLUE HYD  SYSTEM RESEVIOR WAS LOW. ECAM PROCEDURE FOR HYD  RSVR LO LEVEL ACCOMPLISHED. REMAINING HYD SYSTEMS  NORMAL. FOUND BLUE HYD SYS PSI TRANS CRACKED. REMOVED AND REPLACED BLUE HYD SYS PSI TRANS. OPS AND LK CK OK. REF A300MM  29-32-13-4.  ENT BY: 446285 RPT BY: 446285  R/I  22JUL04  11:26  MEM R R/I FROM FACT PREMATURE REMOVAL/INSTALLATION  OFF MFG 64250-005-2, POS P1, SRL 12051, TAG 611495  ON MFG 64250-005-2  SRL 11564, TAG 609018.
